# SDR USAASB99038

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7110025
- Condition: Failed
- Location: Cockpit
- Part time: 26,726 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL777 - EN ROUTE FROM PIT-DFW, IN THE CMH AREA, CREW RECEIVED A WARNIGN OF PRESSURIZATION LOSS DURING CLIMB FROM FL330 TO FL350.  FLIGHT DESCENDED TO FL250 AND WAS UNABLE TO MAINTAIN PRESSURIZATION.  DESCENT WAS MADE TO FL110 AND DECISION WAS MADE TO RETURN TO FIELD AT PIT.  NO OXYGEN MASKS WERE DROPPED AND NO EMERGENCY WAS DECLARED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURIZATION SELECTOR PANEL.  PERFORMED OPERATIONAL CHECK PER MM 21-31-00.  OPERATIONAL CHECK GOOD.  (M)
